American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Ariel Neufeld and Marcel Nutz. Nonlinear L\'evy processes and their characteristics. Trans. Amer. Math. Soc. 369 (2017) 69-95.
Abstract, references, and article information   
View Article: PDF

[2] Andriy Yurachkivsky. Convergence of stochastic integrals to a continuous local martingale with conditionally independent increments. Theor. Probability and Math. Statist. 90 (2015) 207-221.
Abstract, references, and article information   
View Article: PDF

[3] O. L. Banna, Yu. S. Mishura and S. V. Shklyar. Approximation of a Wiener process by integrals with respect to the fractional Brownian motion of power functions of a given exponent. Theor. Probability and Math. Statist. 90 (2015) 13-22.
Abstract, references, and article information   
View Article: PDF

[4] Michał Strzelecki. A note on sharp one-sided bounds for the Hilbert transform. Proc. Amer. Math. Soc. 144 (2016) 1171-1181.
Abstract, references, and article information   
View Article: PDF

[5] Paul M. N. Feehan and Camelia A. Pop. On the martingale problem for degenerate-parabolic partial differential operators with unbounded coefficients and a mimicking theorem for It\^o processes. Trans. Amer. Math. Soc. 367 (2015) 7565-7593.
Abstract, references, and article information   
View Article: PDF

[6] Paweł J. Szabłowski. On Markov processes with polynomial conditional moments. Trans. Amer. Math. Soc. 367 (2015) 8487-8519.
Abstract, references, and article information   
View Article: PDF

[7] Erik Ekström, Svante Janson and Johan Tysk. Feynman--Kac theorems for generalized diffusions. Trans. Amer. Math. Soc. 367 (2015) 8051-8070.
Abstract, references, and article information   
View Article: PDF

[8] Boris Buchmann, Ross A. Maller and David M. Mason. Laws of the iterated logarithm for self-normalised L\'evy processes at zero. Trans. Amer. Math. Soc. 367 (2015) 1737-1770.
Abstract, references, and article information   
View Article: PDF

[9] V. Doroshenko, Yu. Mishura and O. Banna. The distance between fractional Brownian motion and the subspace of martingales with ``similar'' kernels. Theor. Probability and Math. Statist. 87 (2013) 41-49.
Abstract, references, and article information   
View Article: PDF

[10] Martingales. Graduate Studies in Mathematics 149 (2013) 225-274.
Book volume table of contents
View Article: PDF

[11] Some applications to probability theory. Graduate Studies in Mathematics 149 (2013) 105-134.
Book volume table of contents
View Article: PDF

[12] Some background and preliminaries. Graduate Studies in Mathematics 149 (2013) 1-53.
Book volume table of contents
View Article: PDF

[13] Probability theory on uncountable sample spaces. Graduate Studies in Mathematics 149 (2013) 55-104.
Book volume table of contents
View Article: PDF

[14] Daniel W. Stroock. Mathematics of Probability. Graduate Studies in Mathematics 149 (2013) MR MR3087489.
Book volume table of contents

[15] Discrete parameter stochastic processes. Graduate Studies in Mathematics 149 (2013) 159-191.
Book volume table of contents
View Article: PDF

[16] The central limit theorem and Gaussian distributions. Graduate Studies in Mathematics 149 (2013) 135-158.
Book volume table of contents
View Article: PDF

[17] Some continuous-time processes. Graduate Studies in Mathematics 149 (2013) 193-224.
Book volume table of contents
View Article: PDF

[18] Adam Osȩkowski. A sharp one-sided bound for the Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 873-882.
Abstract, references, and article information   
View Article: PDF

[19] Yu. S. Mishura and Yu. V. Yukhnovs’kii. Limit behavior of the prices of a barrier option in the Black--Scholes model with random drift and volatility. Theor. Probability and Math. Statist. 84 (2012) 99-106.
Abstract, references, and article information   
View Article: PDF

[20] Adam Osȩkowski. On the best constants in the weak type inequalities for re-expansion operator and Hilbert transform. Trans. Amer. Math. Soc. 364 (2012) 4303-4322.
Abstract, references, and article information   
View Article: PDF

[21] O. L. Banna and Yu. S. Mishura. A bound for the distance between fractional Brownian motion and the space of Gaussian martingales on an interval. Theor. Probability and Math. Statist. 83 (2011) 13-25. MR 2768845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Adam Osȩkowski. Sharp weak type inequalities for the Haar system and related estimates for nonsymmetric martingale transforms. Proc. Amer. Math. Soc. 140 (2012) 2513-2526.
Abstract, references, and article information   
View Article: PDF

[23] Yu. S. Mishura and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to value processes of self-financing strategies in a multidimensional market. II. Theor. Probability and Math. Statist. 82 (2011) 87-101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yu. S. Mishura, G. M. Shevchenko and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to self-financing strategies in a multidimensional market. I. Theor. Probability and Math. Statist. 81 (2010) 131-146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Adam Osȩkowski. Maximal inequalities for continuous martingales and their differential subordinates. Proc. Amer. Math. Soc. 139 (2011) 721-734. MR 2736351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Erhan Bayraktar and Hao Xing. On the uniqueness of classical solutions of Cauchy problems. Proc. Amer. Math. Soc. 138 (2010) 2061-2064. MR 2596042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] I. V. Malyk, E. F. Tsar'kov and V. K. Yasyns'kyĭ. Asymptotic behavior of the solution of a linear stochastic differential-difference equation of neutral type. Theor. Probability and Math. Statist. 79 (2009) 89-100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yu. S. Mishura and O. L. Banna. Approximation of fractional Brownian motion by Wiener integrals. Theor. Probability and Math. Statist. 79 (2009) 107-116. MR 2494540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Selly Kane and Alexander Melnikov. On investment and minimization of shortfall risk for a diffusion model with jumps and two interest rates via market completion. Theor. Probability and Math. Statist. 78 (2009) 75-82. MR 2446850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. V. Bratyk. Ruin probability for an insurer investing in several risky assets. Theor. Probability and Math. Statist. 77 (2008) 1-13.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia